# SDR USAA950486

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47023
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 408
- Part time: 67,447 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IND - DURING CX-2 INSPECTION ACCOMPLISHED SID INSPECTION PSE REF 53.09.001, FOUND .5 INCH CRACK ACROSS LONGERON AT STATION 408 LONGERON 17 RIGHT.  ACCOMPLISHED LONGERON SPLICE REPAIR PER SRM 53-02 PG 2A AND USAIR EA 30247.  (W)
